# SDR CHQ00044

- Difficulty date: November 24, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 27,438 hours, 29,776 cycles
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE OVERTEMP DURING TAKEOFF ROLL WITH CTOT ON.
